# SDR VTZA97653

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 918 - LYH-IAD - DURING CLIMB, EXPERIENCED A DISCREPANCY WITH THE AIRCRAFT PRESSURIZATION SYSTEM.  AIRCRAFT RETURNED TO LYH WITH NO PROBLEM.  MAINTENANCE WAS DISPATCHED TO TROUBLESHOOT THE DISCREPANCY.  MAINTENANCE PERFORMED SEVERAL PRESSURIZATION CHECKS BUT COULD NOT FIND ANY PROBLEM.  ALL CHECKS WERE ACCOMPLISHED IAW MAINTENANCE PROCEDURES AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
